# SDR ASAA1057960

- Difficulty date: June 15, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 10,661 hours, 3,188 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543139
- Part serial: AC00584
- Condition: Defective
- Location: Cockpit
- Part time: 10,661 hours, 3,188 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FWD WINDOW HEAT SHOWS OVERHEAT.  RESET DID NOT HELP.  BITE TEST L FWD WINDOW HEAT CTRL SHOWS SENSOR FAULT SEL TO SPARE SENSOR, NO HELP.  T/S TO OPEN PRI & SPARE SENSORS.  REQ'S WINDOW CHANGE.  REPLACED NR 1 WINDOW, OPS CHECK GOOD.  OVERHEAT LIGHT DID NOT COME ON DURING TEST, REF MM 56 11 11 400 801.
